# SDR 96ZZZM754

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER RIB IS CRACKED UP AND LOOSE SECTION.  REMOVED AND REPLACED LOWER RUDDER RIB PER SRM STANDARD PRACTICES.  PRIMED AND PAINTED RIB AND RIVETS.
